# SDR CA960521006

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Eng
- Part time: 1,805 hours
- Stage of operation: DE
- Nature of condition: R, B
- Precautionary procedure: A, E

## Discrepancy

(CAN)DURING DESCENT, LARGE TORQUE FLUCTUATIONS ON #1 ENGINE ACCOMPANIED BY FLAMES FROM THE EXHAUST AND SMOKE IN THE CABIN. ENGINE SECURED AND LANDED OK. LARGE AMOUNT OF OIL IN THE EXHAUST AREA AND SIGNIFIC ANT DAMAGE IN THE COMPRESSOR AREA.
